# SDR DXTA2013092305514

- Difficulty date: September 22, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 13,067 hours, 8,194 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: 67420292
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE,  LANDING GEAR WOULD NOT RETRACT.  LANDING GEAR HANDLE WOULD NOT MOVE.  REMOVED AND REPLACED NLG SQUAT SWITCH IAW MM 32-20-00. OPS CHECKED GOOD.
